# SDR IXXA0200076O

- Difficulty date: September 29, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,644 hours, 28,729 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Striker
- Condition: Dirty
- Location: Gear Door
- Part time: 88,644 hours, 28,729 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM RMS, THE LANDING GEAR DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED FOLLOWING LANDING GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR AND THE LIGHT WAS EXTINGUISHED.  THE FLIGHT CONTINUED TO GSO FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED THE SWITCHES AND STRICKER AND PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
